Alert archive / North Dakota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 103, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 27, 2005, 12:09 AM CDT for 4 counties in North Dakota. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2005, 12:09 AM CDT (05:09 UTC)
- Expired
- Jun 27, 2005, 1:15 AM CDT
- In force
- 66 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
Counties Grand Forks County, ND, Steele County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 55 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 12:30 AM CDT | TSTM WND DMG | 10 E Finley, ND | 20 INCH DIAMETER TREES DOWN. |
| Jun 27, 12:30 AM CDT | TSTM WND DMG | 3 Nw Fordville, ND | 4 INCH TREE BRANCHES DOWN. |
| Jun 27, 1:00 AM CDT | TSTM WND GST 80 | Hatton, ND | TREES DOWN |
| Jun 27, 1:10 AM CDT | TSTM WND DMG | Larimore, ND | LARGE TREES DOWN IN AND AROUND LARIMORE. |
| Jun 27, 1:10 AM CDT | TSTM WND GST 80 | Larimore, ND | ESTIMATED 80 TO 100 MPH WIND GUSTS. |
| Jun 27, 1:12 AM CDT | TSTM WND GST 62 | 3 S Buxton, ND | NDOT RWIS EQUIPMENT ALONG INTERSTATE 29 |
| Jun 27, 1:20 AM CDT | TSTM WND DMG | Grand Forks, ND | SOME TREES AND TREE BRANCHES DOWN AROUND THE CITY. |
| Jun 27, 1:20 AM CDT | TSTM WND GST 60 | 5 E Buxton, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 8:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.2 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2883 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 270510
SVRFGF
NDC035-091-097-099-270615-
/O.NEW.KFGF.SV.W.0103.050627T0509Z-050627T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1209 AM CDT MON JUN 27 2005
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA
THIS INCLUDES THE CITY OF GRAND FORKS
CENTRAL WALSH COUNTY IN NORTHEAST NORTH DAKOTA
THIS INCLUDES THE CITY OF GRAFTON
EASTERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA
TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 115 AM CDT.
* AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF SHEYENNE
TO 3 MILES SOUTH OF BINFORD TO 3 MILES NORTHEAST OF ROGERS...MOVING
TO THE NORTHEAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HOPE AND BLABON AT 1230 AM
SHERBROOKE AND LOGAN CENTER AT 1235 AM
GOLDEN LAKE AT 1240 AM
CLIFFORD AND KEMPTON AT 1245 AM
GRAND FORKS AT 115 AM
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4825 9823 4822 9782 4770 9783 4732 9784
4732 9706 4770 9694 4789 9704 4815 9721
4849 9747 4848 9817
$$
DK/JDS2 follow-up statements
000
WWUS53 KFGF 270535
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1232 AM CDT MON JUN 27 2005
NDC035-091-097-099-270615-
/O.CON.KFGF.SV.W.0103.000000T0000Z-050627T0615Z/
GRAND FORKS ND-STEELE ND-TRAILL ND-WALSH ND-
1232 AM CDT MON JUN 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 115 AM CDT FOR
CENTRAL WALSH...TRAILL...EASTERN STEELE AND GRAND FORKS COUNTIES...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MANVEL TO NEAR ANETA...MOVING TO THE NORTHEAST AT
55 MPH. AT 1211 AM CDT...100 MPH WINDS WERE MEASURED NEAR BINFORD IN
GRIGGS COUNTY. NUMEROUS TREES WERE REPORTED DOWN IN AND AROUND THIS
AREA. COOPERSTOWN ALSO REPORTED WINDS IN EXCESS OF 60 MPH WITH
SEVERAL TREES DOWN.
SEVERE THUNDERSTORMS WILL BE NEAR...
ARVILLA BY 1240 AM CDT...
MANVEL BY 1250 AM CDT...
GRAND FORKS AFB BY 1255 AM CDT...
KEMPTON BY 110 AM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA.
LAT...LON 4825 9823 4822 9782 4770 9783 4732 9784
4732 9706 4770 9694 4789 9704 4815 9721
4849 9747 4848 9817
$$
DK/JDS000
WWUS53 KFGF 270605
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
105 AM CDT MON JUN 27 2005
NDC035-091-097-099-270615-
/O.CON.KFGF.SV.W.0103.000000T0000Z-050627T0615Z/
GRAND FORKS ND-STEELE ND-TRAILL ND-WALSH ND-
105 AM CDT MON JUN 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 115 AM CDT FOR
CENTRAL WALSH...TRAILL...EASTERN STEELE AND GRAND FORKS COUNTIES...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 80 MPH. THE STORM WAS LOCATED OVER ALVARADO...OR 20 MILES NORTH
OF GRAND FORKS...MOVING TO THE NORTHEAST AT 55 MPH. AT 100 AM
CDT...ESTIMATED 80 MPH WINDS WERE REPORTED NEAR HATTON WITH SEVERAL
TREES DOWN.
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA.
LAT...LON 4825 9823 4822 9782 4770 9783 4732 9784
4732 9706 4770 9694 4789 9704 4815 9721
4849 9747 4848 9817
$$
DK/JDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:28 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 26, 8:28 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
828 PM CDT SUN JUN 26 2005
.UPDATED...
UPDATE TO DROP TORNADO WATCH FOR REPLACEMENT WITH SVR TSTM WATCH
NUMBER 533.
.EARLIER DISCUSSION ISSUED AT 745 PM...
STILL EXPECTED WIDEPSREAD SVR EVENT TO UNFOLD LATER THIS EVENING.
SFC LOW NORTHWEST SOUTH DAKOTA JUST SOUTH OF BOWMAN...WITH WATER
VAPOR SHOWING POTENT VORT IN NE WYOMING. WARM FRONT EXTENDS ALONG
SD/ND BORDER INTO CNTRL MN...NR ETH-AXN-LXL LINE. ONE SUPERCELL
FORMED ALONG THIS BOUNDARY IN WADENA COUNTY EARLIER AND IS NOW
MOVING WELL EAST OF THE AREA. OTHERWISE...RADAR IS SHOWING ACTIVITY
OVER NE SD INTO SE ND IS FAIRLY WEAK AND ELEVATED IN NATURE. LOW
LEVEL JET (850 MB WIND OF 40KTS) WILL GET GOING AROUND 02Z AND LAST
INTO THE NIGHT BEFORE VEERING INTO NRN MN LATE TONIGHT WITH GREATEST
CONVERGENCE OVER NE ND INTO FAR NW MN. SO ATTM WOULD EXPECT LITTLE
ACTION IN THIS WARM/MOIST ZONE. SOME NEGATIVE BOUYANCY EXISTS AS
WELL ACCORDING TO LAPS. UNSURE IF TSTMS WILL EXPLODE IN SE ND LATER
THIS EVENING...OR THINGS WILL WAIT TIL STORMS MOVE IN FROM THE
WEST. ATTM MODEL AND HPC QPF DOES HAVE THE FIRST SCENERIO PLANNED
WITH HEAVIEST QPF IN SE ND INTO WCNTRL MN THRU 06Z.
TALKED WITH SPC...CONCERN IS FOCUSING IN WRN/CNTRL ND. SVR STORMS
NORTH OF MINOT FILLING IN SOUTHWARD TOWARD BISMARCK. BOW ECHO TYPE
CONFIGURATION GETTING GOING WITH STORMS ENTERING FAR NW SD...AND SPC
THINKS THINGS WILL CONGEL INTO LARGE MCS WITH BOW ECHO ON LEADING
EDGE FROM FAR SW ND ACROSS THE REST OF SRN AND CNTRL ND WITH BASIC
MOTION ENE. TOR WATCH WILL BE REPLACED WITH SVR WATCH SHORTLY BY
SPC FOR ERN ND WHILE.
ZONES LOOKING FINE ATTM WITH APPROPRIATE WORDING OF HVY RAIN AND
SVR...WILL MAKE ONLY MINOR TWEEKS AND UPDATE ZFP AND HAZARDS GRIDDS
FOR NEW WATCH WHEN IT IS ISSUED.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...SEVERE THUNDERSTORM WATCH ALL OF ERN ND UNTIL 4 AM
FLOOD WATCH UNTIL 6 PM MONDAY.
MN...SEVERE THUNDERSTORM WATCH FOR THE RED RIVER VALLEY UNTIL 4 AM.
FLOOD WATCH UNTIL 6 PM MONDAY.
RIVER FLOOD WARNING AT OSLO.
&&
RIDDLEHazardous weather outlook, Jun 26, 10:15 AM CDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 1015 AM CDT SUN JUN 26 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-262100- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 1015 AM CDT SUN JUN 26 2005 ...MODERATE RISK OF SEVERE WEATHER ACROSS THE SOUTHERN RED RIVER VALLEY THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON AND TONIGHT. THIS AREA IS ROUGHLY SOUTH OF INTERSTATE 94 IN NORTH DAKOTA AND HIGHWAY 10 IN MINNESOTA. A SLIGHT RISK OF SEVERE WEATHER EXISTS ACROSS THE REMAINDER OF EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA FOR THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL...HIGH STRAIGHT LINE WIND GUSTS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STRONGER THUNDERSTORMS. ISOLATED AREAS OF FLASH FLOODING MAY OCCUR IN AREAS WHICH HAVE RECENTLY HAD HIGH PRECIPITATION AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER MONDAY SOUTH AND EAST OF A VALLEY CITY TO FARGO TO WARROAD LINE. THE PRIMARY HAZARD WITH THESE SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. AGAIN...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ANOTHER PERIOD OF THUNDERSTORMS WILL OCCUR FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND POSSIBLE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON INTO TONIGHT. BRAMER
In the hours before
Special weather statement, Jun 26, 8:27 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 827 PM CDT SUN JUN 26 2005 MNZ001>004-007>008-015-029-NDZ006>008-014>016-024-026>030- 038>039-049-052>054-270900- CLAY MN-KITTSON MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN- EAST POLK MN-WEST POLK MN-WILKIN MN-BARNES ND-BENSON ND-CASS ND- CAVALIER ND-EDDY ND-GRAND FORKS ND-GRIGGS ND-NELSON ND- PEMBINA ND-RAMSEY ND-RANSOM ND-RICHLAND ND-SARGENT ND-STEELE ND- TOWNER ND-TRAILL ND-EASTERN WALSH COUNTY ND- WESTERN WALSH COUNTY ND- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 533 IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR THE FOLLOWING AREAS IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 5 COUNTIES CLAY KITTSON MARSHALL NORMAN POLK IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WILKIN IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 9 COUNTIES BENSON CAVALIER EDDY GRAND FORKS NELSON PEMBINA RAMSEY TOWNER WALSH IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 8 COUNTIES BARNES CASS GRIGGS RANSOM RICHLAND SARGENT STEELE TRAILL INCLUDING THE CITIES OF DEVILS LAKE...FARGO...GRAFTON...GRAND FORKS...LANGDON...VALLEY CITY AND WAHPETON. DTR
Special weather statement, Jun 26, 8:48 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 848 PM CDT SUN JUN 26 2005 MNZ001>004-007>008-015-029-NDZ016-024-026>030-038>039- 049-052>054-270220- CLAY MN-KITTSON MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN- EAST POLK MN-WEST POLK MN-WILKIN MN-BARNES ND-CASS ND-EDDY ND- GRAND FORKS ND-GRIGGS ND-NELSON ND-RANSOM ND-RICHLAND ND- SARGENT ND-STEELE ND-TRAILL ND-EASTERN WALSH COUNTY ND- WESTERN WALSH COUNTY ND- ...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF TORNADO WATCH 529. THE TORNADO WATCH HAS BEEN REPLACED BY A NEW SEVERE THUNDERSTORM WATCH FOR ALL OF EASTERN NORTH DAKOTA AND THE RED RIVER VALLEY OF MINNESOTA VALID UNTIL 4 AM CDT... AREAS CLEARED FROM THE TORNADO WATCH INCLUDE... IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 5 COUNTIES CLAY KITTSON MARSHALL NORMAN POLK IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WILKIN IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 4 COUNTIES EDDY GRAND FORKS NELSON WALSH IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 8 COUNTIES BARNES CASS GRIGGS RANSOM RICHLAND SARGENT STEELE TRAILL INCLUDING THE CITIES OF FARGO...GRAFTON...GRAND FORKS...VALLEY CITY AND WAHPETON. MNZ005>006-009-013>014-016>017-022>024-027>028-030>032-040- 270247- WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN- SOUTH BELTRAMI MN-NORTH CLEARWATER MN-SOUTH CLEARWATER MN- GRANT MN-HUBBARD MN-LAKE OF THE WOODS MN-MAHNOMEN MN- EAST OTTER TAIL MN-WEST OTTER TAIL MN-PENNINGTON MN-RED LAKE MN- ROSEAU MN-WADENA MN- ...THE NATIONAL WEATHER SERVICE HAS CANCELLED TORNADO WATCH 529 FOR T HE FOLLOWING AREAS. IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WADENA IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES BELTRAMI HUBBARD LAKE OF THE WOODS IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 6 COUNTIES BECKER CLEARWATER MAHNOMEN PENNINGTON RED LAKE ROSEAU IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 2 COUNTIES GRANT OTTER TAIL INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FERGUS FALLS... ROSEAU AND THIEF RIVER FALLS. DTR
Local storm report, Jun 26, 9:27 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
927 PM CDT SUN JUN 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL GWINNER 46.22N 97.66W
06/26/2005 0.75 INCH SARGENT ND TRAINED SPOTTER
&&
BRAMERLocal storm report, Jun 26, 10:03 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1003 PM CDT SUN JUN 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 5 NW STRAUBVILLE 46.10N 97.97W
06/26/2005 SARGENT ND PUBLIC
LARGE COTTONWOOD TREES DOWN AND IRRIGATION EQUIPEMENT ON
ITS SIDE. REPORTED STRONG WINDS KICKING UP MUD.
&&
DRIDDLELocal storm report, Jun 26, 10:04 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1004 PM CDT SUN JUN 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 5 NW STRAUBVILLE 46.10N 97.97W
06/26/2005 SARGENT ND PUBLIC
LARGE COTTONWOOD TREES DOWN AND IRRIGATION EQUIPEMENT ON
ITS SIDE. REPORTED STRONG WINDS KICKING UP MUD.
&&
DRIDDLESpecial weather statement, Jun 26, 11:50 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 1150 PM CDT SUN JUN 26 2005 MNZ005>006-009-013>014-016>017-022>024-027>028-030>032-040- 271100- WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN- SOUTH BELTRAMI MN-NORTH CLEARWATER MN-SOUTH CLEARWATER MN- GRANT MN-HUBBARD MN-LAKE OF THE WOODS MN-MAHNOMEN MN- EAST OTTER TAIL MN-WEST OTTER TAIL MN-PENNINGTON MN-RED LAKE MN- ROSEAU MN-WADENA MN- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 600 AM CDT MONDAY MORNING FOR THE FOLLOWING AREAS IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WADENA IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES BELTRAMI HUBBARD LAKE OF THE WOODS IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 6 COUNTIES BECKER CLEARWATER MAHNOMEN PENNINGTON RED LAKE ROSEAU IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 2 COUNTIES GRANT OTTER TAIL INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FERGUS FALLS... ROSEAU AND THIEF RIVER FALLS. DTR
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:28 PM CDT | Tornado Warning | FGF | Sargent | 62 min |
| Jun 26, 9:26 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 57 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | FGF | Ramsey, Towner | 12 hr |
| Jun 26, 10:27 PM CDT | Flash Flood Warning | FGF | Ransom, Sargent | 12 hr |
| Jun 26, 10:31 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 59 min |
| Jun 26, 11:02 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 58 min |
| Jun 26, 11:24 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Benson, Eddy, Griggs, Nelson | 66 min |
| Jun 26, 11:58 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 62 min |
| Jun 27, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Eddy, Griggs, Nelson | 50 min |
| Jun 27, 12:48 AM CDT | Severe Thunderstorm Warning | FGF | Pembina | 57 min |
| Jun 27, 1:07 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 53 min |
| Jun 27, 1:15 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Traill, Walsh | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.